Quantcast

Living With Facial Pain

My botox smile!


#1

2 days after botox. My spasms have gone but pain is awful. My smile is very wonky!!!


#2

How are you feeling today, Helen?


#3

Oh gosh I feel so bad its been so long since I logged on. It took a while to get over that episode to be honest. We are in August now and I’ve had another dose and I’m doing well pain wise but movement can still be vigorous. I ache more than feel neuralgia pain right now. I hope you are well and forgive me for my late reply xxx


#4

I tried botox for atypical facial pain in my lower jaw and it made my speech worse and pain worse. Fortunately it should wear off in about eight months, but the pain in excruciating. Blelssings to you. Barbiedollstar


#5

Are you feeling better? When I have the injections, it can take a few days to kick in. Yeah, I have a wonky smile, but it’s part of my charm.

My problem with it is that it seems to wear off in about 2 months (fast metabolism?) Then I can’t eat, the depression starts to kick in (I truly believe that facial pain causes emotional pain – kind of like how walking around smiling can make you feel better – it’s cause and effect.)

Anyway – anyone else have shorter term relief than normal with the botox?


#6

I still have botox in my system which makes it difficult to talk, chew or do anything with my mouth. Facial pain does cause emotional pain and depression. The constant pain is what causes a person to become depressed. I have a fast metabolism, but the botox did not go away and now my lips are very dry and it feels like they were set on fire. I am sorry I don’t come here often due to pain. Many blessings to you.
I had to go off of my high blood pressure medicine as my lips swelled unbelievably three times and now I have high blood pressure again due to anxiety and pain. More blessings, barbiedollstars:persevere: